# SDR SIMA200427913

- Difficulty date: September 30, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,976 hours, 4,780 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  CUT OUT A SECTION OF DAMAGED OMEGA BEAM.  FABRICATED A DOUBLER, FILLER, 2 SHIMS AND PLATE.  REPAIR DONE IAW EMB 145 SRM (SRM EMB 145/1142 REV 27) CHAPTER 53-21-10, FIG 201.  (SW21200500283)
